Results 1 to 8 of 8

Thread: hair loss !!

  1. #1
    schizophonic is offline New Member
    Join Date
    Nov 2008
    Posts
    28

    Unhappy hair loss !!

    hi guys.. i've had a problem before where i lost a lot of my hair after3 monthes from the end of my cycle ( test prop 700mg/week+winny) and have been under hair treatment for a few monthes given by my dermatologist (minoxidil+poroscar).. last aug i finished a 12 weeks cycle ( test. enanth+ Eq) and now (4 monthes from the end of the cycle) im having the same problem.. im suppose to start a new mild cycle soon ( test prop+ tren a).. anyone has an idea to help cure or limit the hair loss problem ????

    pls note that i have long hair, and it's very important for my modelling career..

    ANYONE WHO HAS STUPID COMMENTS PLS SAVE THEM !!

  2. #2
    user12345654321 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    128
    if you are prone to mpb, and are already loosing hair then don't start a new cycle with tren ! all you can really do is carry on with the proscar. might be worht getting some nizoral shampoo. but once hair loss has started theres not much u can do to stop it, just slow it down

  3. #3
    higherdesire is offline Banned
    Join Date
    Aug 2008
    Location
    Look up in the sky...
    Posts
    3,265
    You an try using a topical solution from Billy Jealousy called follicle restorer, but in the end it will be something that is inevitable. The solution really helps to increase blood flow to the areas and will truly help to even revive dead papilla in many cases. It is pricey and long term use is required. Good luck.

  4. #4
    MercyDog's Avatar
    MercyDog is offline Senior Member
    Join Date
    Jul 2008
    Location
    In the hills
    Posts
    1,047
    agree, tren isn't healthy for hair

  5. #5
    Fire Man is offline Junior Member
    Join Date
    Dec 2008
    Posts
    58
    The only steroids that are hair friendly are test+finastride, deca , eq, tbol, anavar , some ppl say tren causes harsh hairloss and some ppl dont even lose hair on tren but lose it on test or the other way round. The only thing that could help you is what you already have plus nizoral and spiro but it will only help wid the test.

  6. #6
    Killzone's Avatar
    Killzone is offline Associate Member
    Join Date
    Mar 2006
    Location
    United States
    Posts
    251
    So Tren is the worst for hairloss. I am reseading a little from my last cycle. Will Dutast help or should I just forget the tren. I don't want to be bald anytime soon.

  7. #7
    user12345654321 is offline Junior Member
    Join Date
    Sep 2008
    Posts
    128
    like fireman said, tren is known to bald pll. if you really want to try it, get some tren ace. so if it does affect you, you can drop it and it will be out of ur system in a few days rather than weeks.

  8. #8
    sitries is offline Associate Member
    Join Date
    Dec 2005
    Posts
    478
    worst for hairloss are - - - trenbolone
    dianabol
    anadrol
    winny
    test without finasteride

    iv heard masteron , proviron and primobolan can also be bad!

    looks like is was the winny and test that kicked things off for you bro. Winny is literally renound for scalping some ppl, and so is tren so id stay well clear of those 2 if i were you!

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •